MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11426965
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was leaking the following information was received by the initial reporter with the following verbatim good afternoon.On 2/29/2024, we had a safety event reported for bd item # 11426965 (bd alaris pump tubing).Let¿s identify this as bd 265, as a reference number.The defective product has been discarded by the clinicians.Based on the information provided below, could you start a product quality report? event details: ¿prior to starting docetaxel - noted left side of bed was saturated with clear liquid including patient left sleeve clothing.Iv site left antecubital - dry and intact, good blood return.Iv tubing assessed and found a leak from end of tubing connection and luer lock.Upon further investigation a hairline crack was seen screw side of tubing.Patient verbalized she didn't feel sleepy after benadryl was given.Iv set up changed entirely.Aprn was notified - and was instructed to re-dose with all pre medications - dexamethasone, benadryl, pepcid and zofran.¿.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of hairline crack could not be verified due to the product not being returned for failure investigation.Device history record review for model 11426965 lot number 24015142 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 24jan2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19001791
Report Number9616066-2024-00488
Device Sequence Number8464643
Product Code FPA
UDI-Device Identifier10885403232558
UDI-Public(01)10885403232558
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11426965
Device Lot Number24015142
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown